# SDR DALA2025052003863

- Difficulty date: May 16, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N306DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55085
- Aircraft time: 12,582 hours, 5,896 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK #4 RACK TEETH 1 AND 2 HAS EVIDENCE OF CORROSION WITH EVIDENCE OF PREVIOUS REWORK. LIAISON ENGINEERING SUPPORT WILL BE REQ BEFORE FURTHER FLIGHT. COMPLIED WITH ERA 620728-14AD REV B AND PRI 620728-14AD REV O MATCHES. (LP# 0969341)
